# SDR C2XA00IA386

- Difficulty date: October 18, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV-DURING 'A' CHECK INSPECTION, THE LEFT HAND FORWARD EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOP. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LAMP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
